Shortcuts
Please wait while page loads.
SISSA Library . Default .
PageMenu- Main Menu-
Page content

Catalogue Display

Hamilton's Ricci flow

Hamilton's Ricci flow
Catalogue Information
Field name Details
Dewey Class 516.362 (DDC 22)
Title Hamilton's Ricci flow (M) / Bennett Chow; Peng Lu; Lei Ni
Author Chow, Bennett
Added Personal Name Lu, Peng
Ni, Lei , 1969-
Edition statement Reprinted
Publication Providence, R.I. : American Mathematical Society , 2010
Physical Details xxxvi, 608 pages : illustrations ; 25 cm.
Series Graduate studies in mathematics ; v. 77
ISBN 978-0-8218-4231-7
Links to Related Works
Subject References:
Authors:
Series:
Classification:
Catalogue Information 30445 Beginning of record . Catalogue Information 30445 Top of page .
Item Information
Barcode Shelf Location Collection Volume Ref. Branch Status Due Date
0000000043073 514.764 CHO
General   SISSA . . Available .  
. Catalogue Record 30445 ItemInfo Beginning of record . Catalogue Record 30445 ItemInfo Top of page .

Reviews


This item has not been rated.    Add a Review and/or Rating30445
. E-mail This Page
Quick Search